# SDR WX0A2021010673626

- Difficulty date: January 5, 2021
- Submitted: January 6, 2021
- Operation: Air carrier
- Aircraft: N259NV
- Make and model: Airbus A320-214
- Aircraft serial: 4057
- Aircraft time: 27,215 hours, 18,691 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Lights
- Component: Power Supply
- Component part number: 321430
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

12WL EPSU BATTERY FAILED OPERATIONS CHECK.  REPLACED EPSU BATTERY 12WL, IAW AMM 33-51-38.  OPERATIONS CHECK GOOD.
